# SDR F3LA2009092500183

- Difficulty date: September 22, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 26,879 hours, 12,824 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MX PERFORMED THE LT MLG STRUT REPACK AND FOUND CORROSION ON THE MAIN FITTING BORE WHERE THE LWR BRG IS INSTALLED.  MX REMOVED THE CORROSION, PERFORMED NDT OF AREA, FLAP PEENED AREA, CADMIUM PLATED AREA, APPLIED PRIMER TO AREA AND REASSEMBLED STRUT. REF EA A9-32R-31378.
